Agenda

Four days that can change the course of your business.


Saturday, May 30
7:00 PM – 9:00 PM
Early Arrivals Gathering
Sunday, May 31
1:00 PM – 4:00 PM
Conference Registration
7:00 PM – 10:00 PM
Welcome Reception & Dinner
Monday, June 1
7:00 AM – 8:00 AM
Breakfast
8:00 AM – 10:00 AM
General Session and Keynote
10:00 AM – 10:30 AM
Break
11:30 AM – 1:00 PM
Lunch
1:00 PM – 1:50 PM
Breakout Sessions and Solutions Pavilion
2:00 PM – 3:00 PM
Breakout Sessions and Solutions Pavilion
3:00 PM – 3:30 PM
Break
3:30 PM – 4:30 PM
Breakout Sessions and Solutions Pavilion
4:30 PM – 5:30 PM
Networking Reception
7:00 PM – 10:00 PM
Networking Dinner
Tuesday, June 2
7:00 AM – 8:00 AM
Breakfast
8:00 AM – 9:00 AM
General Session
9:00 AM – 9:30 AM
Break
9:30 AM – 10:20 AM
Breakout Sessions and Solutions Pavilion
10:30 AM – 11:30 AM
Breakout Sessions and Solutions Pavilion
11:30 AM – 1:00 PM
Lunch
1:00 PM – 6:00 PM
Golf Tournament, Excursions, Free Time
7:00 PM – 10:00 PM
Dinner
Wednesday, June 3
7:30 AM – 8:30 AM
Breakfast
8:30 AM – 9:30 AM
Breakout Sessions and Solutions Pavilion
9:30 AM – 10:00 AM
Break
10:00 AM – 10:50 AM
Breakout Sessions and Solutions Pavilion
11:00 AM – 12:00 PM
Breakout Sessions and Solutions Pavilion

Below is a snapshot of the topics that will be covered at ENGAGE20. Check back regularly for updates.

Digitizing BNY Mellon
“Digitizing this Very Bank” is more than a catchy phrase, it’s the name of BNY Mellon’s Digital strategy that we believe will not only make us successful, but will soon be emulated by others in the industry.

Join this session to learn how this strategy is not only changing how services are offered but also how new Fintech solutions are being created. For 235 years BNY Mellon has embraced change, having played pivotal roles in forming, and evolving, the banking system in the U.S. and globally. We have the brand, market position, and client base to create the digital enterprise that will help lead our clients through the current times, and beyond. Digital approaches enable us to become even more relevant to our clients – removing unnecessary complexity and processes to become more nimble and able to rethink how we help our clients deliver and maximize value. We must if we want to be in business for the next 235 years.

BNY Mellon Data and Analytics: Introduction to the Next Generation of Data Management
BNY Mellon has launched Data and Analytics Solutions to further develop fintech solutions to support front, middle and back-office data and analytic needs of a global client-base, supporting an open architecture approach. Data and Analytics Solutions is comprised of a public cloud-based data platform that offers both data storage and compute capabilities, enabling clients with solutions to derive value and business insight through specific front-office applications.

During this session, we will dive into the Vault and Studio components of Data and Analytics Solutions. At a high level, Vault is the secure and flexible data store that ingests, tags, and tracks multi-format, multi-source data. Studio is the ecosystem where a variety of user personas can engage with and work on the data in the vault to design, enrich, monitor and analyze information.

BNY Mellon Data and Analytics: Introduction to the Next Generation of Business Applications
BNY Mellon has launched Data and Analytics Solutions to further develop fintech solutions to support front, middle and back-office data and analytic needs of a global client-base, supporting our open architecture approach. Data and Analytics Solutions is comprised of a public cloud-based data platform that offers both data storage and compute capabilities, enabling clients with solutions to derive value and business insight through specific front-office applications.

During this session, we will dive into the business applications of Data and Analytics Solutions. We will introduce you to some of the business applications that enable a best in class front office that has a rich set of data and analytics to make their investment and product decisions.

Client and Consultant Panel: Managing Legacy Technology after a Merger and Acquisition
A major acquisition is not only an opportunity to achieve synergies, but also an important time to effect real change. After a merger, when disparate systems, applications, and resources are combined, management’s next steps will be critical. Post-merger integration is a period of uncertainty for the new organization. Join our distinguished panelists as they talk about their experiences managing these resources and legacy technologies while striking the correct balance necessary to transform their organizations into their future state.

Leading APAC Trends
Join us in this session to hear from key influencers in the APAC market, their opinions on the future of their region. They will dive in to how they are balancing their portfolios and applying the latest technology and service solutions to their pressing needs.

The Latest in Data Delivery, Client Reporting, and Self-service Approaches
As a part of our ongoing investment in data delivery and an open architecture, we have seen many of our clients provide data and analytics to their consumers from the BNY Mellon Eagle products using a variety of self-service and managed service patterns. In this session, you will hear from three panelists as they describe how leveraging the power of a data-centric framework and integration capabilities has benefited their firms.

Performance and Analytics Thought Leadership
Over the last year, we have gained insights from our meeting with clients, attending leading industry performance events, and gathering information from many sources around the world. In this session, we will share themes that we see emerging in investment analytics and will invite an active discuss with you and the audience. Use of developing technology such as natural language generation and virtual reality is just one of the hot topics we will cover in this highly interactive session.

Consultant and Client Panel: Leading EMEA Trends
Join the key influencers from EMEA to learn about the current state of their market, discuss trends and predictions for the future and learn how they plan to use the latest technology to deliver solutions.

Trends with Asset Owners and Sovereigns
Asset owners such as pensions, insurers, and sovereigns face unique challenges in the front, middle and back office. During this session, we will explore the implications of their challenges, their approaches toward solving them with modern solutions, and look to a landscape of fintech offerings to support their needs.

The Evolving Cloud Architecture and How to Adopt in Your Organization
In the world of Cloud based products, customer and technical operations teams require the insights and telemetry to assess issues before clients experience them. Learn how BNY Mellon Data and Analytics Solutions has implemented an architecture, infrastructure, and tool set that allows visibility down to a specific customer experience.

Shark Tank: Opportunities to Expand Solutions
Listen to us pitch our latest and greatest incubation solutions Shark Tank style. As an audience member, you will be an active shark by providing feedback through live polling. It will be full of fun and highly interactive!

BNY Mellon’s Eagle Data Management Roadmap: Enabling Quality Data and Data-Driven Decisions
Attend this session to understand the benefits of capabilities and planned enhancements to our Eagle Data Management product solutions. Learn about insights into major industry trends and how they are influencing the direction of the Data Management solutions to help ensure accurate information and to enable data-driven decisions.

Derivatives Update from Instrument Engineering
BNY Mellon’s Eagle Instrument Engineering team will host this session to show how our clients have benefited from their support in derivative expertise, data enrichment, and cover hot topics like the LIBOR transition.

BNY Mellon’s Eagle Accounting Roadmap: Enabling Growth, Operational Efficiency, and Business Agility
Would you like to learn about current capabilities and planned enhancements to our Eagle Accounting product solutions? Come hear how we are investing in the accounting platform to help clients address changing regulatory standards, increase operational efficiency, and support global business growth.

BNY Mellon’s Eagle Performance Roadmap: Extend Capabilities, Improve Workflow, and Operational Efficiency
Benefit from a better understanding of recently released capabilities to our Eagle Performance product solutions. Included will be a review of our investment analytics capability for Performance Measurement, Attribution and GIPS® Composite Management. We will also share insights into the planned enhancements and direction of Eagle Performance.

Hot Topics - Peer Roundtables and Networking
Network with your peers to discuss a variety of topics, voted on by you, in a roundtable discussion. We will have a topic set at each table with moderated dialogue allowing you to get to know the conference attendees and begin your networking on topics that have meaning to you.

Latest Release and Continuous Adoption of BNY Mellon’s Eagle products
Hear about lessons learned and improvements that your peers have accrued through their upgrade to the latest BNY Mellon Eagle product release. Continuous adoption of services packs will also be discussed.


Agenda is subject to change. Check back for updates as new topics are added.

Saturday, May 30

7:00 PM | 2 Hours

Early Arrivals Gathering


Sunday, May 31

1:00 PM | 3 Hours

Conference Registration


7:00 PM | 3 Hours

Welcome Reception & Dinner


Monday, June 1

7:00 AM | 1 Hour

Breakfast


8:00 AM | 2 Hours

General Session and Keynote


10:00 AM | 30 Minutes

Break


10:30 AM | 1 Hour

Breakout Sessions and Solutions Pavilion


11:30 AM | 1 Hour 30 Minutes

Lunch


1:00 PM | 50 Minutes

Breakout Sessions and Solutions Pavilion


2:00 PM | 1 Hour

Breakout Sessions and Solutions Pavilion


3:00 PM | 30 Minutes

Break


3:30 PM | 1 Hour

Breakout Sessions and Innovation Center


4:30 PM | 1 Hour

Networking Reception


7:00 PM | 3 Hours

Networking Dinner


Tuesday, June 2

7:00 AM | 1 Hour

Breakfast


8:00 AM | 1 Hour

General Session


9:00 AM | 30 Minutes

Break


9:30 AM | 50 Minutes

Breakout Sessions and Solutions Pavilion


10:30 AM | 1 Hour

Breakout Sessions and Solutions Pavilion


11:30 AM | 1 Hour 30 Minutes

Lunch


1:00 PM | 5 Hours

Golf Tournament, Excursions, Free Time


7:00 PM | 3 Hours

Networking Dinner


Wednesday, June 3

7:30 AM | 1 Hour

Breakfast


8:30 AM | 1 Hour

Breakout Sessions and Solutions Pavilion


9:30 AM | 30 Minutes

Break


10:00 AM | 50 Minutes

Breakout Sessions and Solutions Pavilion


11:00 AM | 1 Hour

Breakout Sessions and Solutions Pavilion